# SDR USAA2014090200012

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 48,046 hours, 19,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD OTBD FLIGHT ATTENDANT FLASHLIGHT NOT CHARGING.  ACCOMPLISHED FWD OTBD FLIGHT ATTENDANT FLASHLIGHT BATTERY REPLACEMENT AS REQUIRED.
